# SDR CA980909023

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: LS11088A1814
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AIR CONDITIONING LEAK IN F.E.S.C.  HEAVY LANDING CARRIED OUT.  FOUND MOISTURE CONTROL MODULATING VALVE DUCT ADRIFT.  CLAMP INSTALLED.
